Progression of periodontal disease and interleukin-10 gene polymorphism

There are no files associated with this record.

Title Progression of periodontal disease and interleukin-10 gene polymorphism
Author Cullinan, M.P.; Westerman, B.; Hamlet, Stephen; Palmer, J.E.; Faddy, M.J.; Seymour, G.J.; Middleton, P.G.; Taylor, J.J.
Year Published 2008
Publisher Wiley-Blackwell Munksgaard
Citation Journal of Periodontal Research, Vol. 43, pp. 328-333
Peer Reviewed Yes
Published Yes
Publisher URI http://www3.interscience.wiley.com/journal/117996887/home
Alternative URI http://dx.doi.org/10.1111/j.1600-0765.2007.01034.x
Research Centre Molecular Basis of Disease
Faculty Griffith Health Faculty
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice